Jump to content
CrazyBoards.org

Serotonin syndrome?


Recommended Posts

Ok, so I'm on Sertraline (SSRI) at max dose (200mg) with Lithium at serum level of (as of 3 months ago) 0.7.

Symptoms are not new, just worse since I upped the Sertraline from 150mg to 200mg.And they've been present to some degree since I started the lith, which has been at a serum level of 0.7 since July.

In short, I have nausea after taking the lithium, and diarrhoea regardless of when I took the last dose. I'm starting to think it's a deal breaker, that along with the tremors which sometimes make it impossible to even pour myself a drink.

Does this sound like serotonin syndrome to anyone?

Link to comment
Share on other sites

I agree. This is fairly typical reaction to lithium on the high side. Are you eating a snack or small meal when you take your Li? That tends to help with stomach upset. Usually tremors can be controlled effectively with a beta blocker. Have you discussed this problem with your pdoc? If you haven't, it's time.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...